Conjugate location-dispersion families

Toshio Ohnishi, Takemi Yanagimoto

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)307-325
JournalJournal of the Japan Statistical Society
Volume37
Issue number2
DOIs
Publication statusPublished - 2007

Cite this

Conjugate location-dispersion families. / Ohnishi, Toshio; Yanagimoto, Takemi.

In: Journal of the Japan Statistical Society, Vol. 37, No. 2, 2007, p. 307-325.

Research output: Contribution to journalArticle

Ohnishi, Toshio ; Yanagimoto, Takemi. / Conjugate location-dispersion families. In: Journal of the Japan Statistical Society. 2007 ; Vol. 37, No. 2. pp. 307-325.
@article{ca6382c8bcbe49a2816647f2284e8d5f,
title = "Conjugate location-dispersion families",
author = "Toshio Ohnishi and Takemi Yanagimoto",
year = "2007",
doi = "http://doi.org/10.14490/jjss.37.307",
language = "English",
volume = "37",
pages = "307--325",
journal = "Journal of the Japan Statistical Society",
issn = "2189-1478",
number = "2",

}

TY - JOUR

T1 - Conjugate location-dispersion families

AU - Ohnishi, Toshio

AU - Yanagimoto, Takemi

PY - 2007

Y1 - 2007

U2 - http://doi.org/10.14490/jjss.37.307

DO - http://doi.org/10.14490/jjss.37.307

M3 - Article

VL - 37

SP - 307

EP - 325

JO - Journal of the Japan Statistical Society

JF - Journal of the Japan Statistical Society

SN - 2189-1478

IS - 2

ER -